MAUDE Adverse Event Report: TYBER MEDICAL A.L.P.S. MVX¿; ANTLATERAL TIB PLT 10H LT WIDE

TYBER MEDICAL A.L.P.S. MVX¿; ANTLATERAL TIB PLT 10H LT WIDE
Model Number 770714101
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was investigated through historical data analysis, an interview with the associated sales rep, and a radiographical review conducted via a 3rd party surgeon.Radiographs and other images were analyzed by a 3rd party surgoen and concluded that the plate was designed for load sharing and not for supporting segmental defects on its own.The actual device was not returned for testing; therefore a device evaluation was unable to be performed.No lot information has been made available; therefore a device history record returned inconclusive results.At the time of the investigation, there were no trends or capas related to the nature of this complaint.With the current information, a root cause of the plate fracture can be traced to component failure, as the plate was being used to support segmental defects.If further information becomes available, a supplemental report shall be submitted.
 
Event or Problem Description
Sales rep stated that the initial case was completed in end june/early july.It was a 23 yr old female approx 180 lbs.The mechanism of injury was a gunshot wound to the ankle.She stated there was ankle was a mess and the surgeon said he expected healing may be an issue.The facture was a non-union which is why the plate eventually broke.The surgeon cut out the bad bone, filled it with bone cement and placed another al tibia plate in the revision surgery.

Brand Name
A.L.P.S. MVX¿
Common Device Name
ANTLATERAL TIB PLT 10H LT WIDE
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key21777916
Report Number3012966183-2025-00008
Device Sequence Number12969048
Product Code HRS
UDI-Device Identifier00196449015894
UDI-Public00196449015894
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number770714101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age23 YR
Patient SexFemale
Patient Weight82 KG